# SDR UALA2010071502535

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 57,005 hours, 10,389 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771121
- Part serial: 546
- Condition: Reads Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE NEEDLE IN RED 'NO GO' BAND.  SLIDE READS LOW.  REPLACED ESCAPE SLIDE PACK ASSY.
